# SDR AALA201708259015

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 17,069 hours, 6,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT ROW LIGHT BROKE. REPLACED RED EMERGENCY LIGHTS AT 8D.
